Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1969, Volume 37, Issue 2

Some Relationships Derived from Canonical Correlation Theory<252:SRDFCC>2.0.CO;2-8
p. 252-256

Harry R. Glahn

Canonical correlation coefficients measure the correlation between linear combinations of two sets of variables. For some predictive purposes it is desirable to know to what extent the variance of each of the variables of one set or the other is explained by the individual canonical functions. Formulae for this purpose are presented and comments concerning Hooper's [2] trace correlation are made.

Log In To View Full Content